# SDR ASAA2018101626510

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 13,334 hours, 4,435 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERATURE ROWS 8-15 EXCESSIVELY HOT. REDUCED TEMP, STILL TOO HOT, TURNED TRIM AIR OFF PER QRH. GROUNDED - YES. RETURNED TRIM AIR TO ON. REPLACED ALL 3 CABIN & FLT DECK TEMP SENSORS FILTERS WITH NEW ONES. REF AMM 21-61-06-400-801.
